# SDR DALA2023120710030

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,721 hours, 11,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 AT SHUTDOWN 4L SLIDE SHOWED INTERMITTENT ARMED WITH HANDLE DISARMED. CORRECTIVE ACTION: OPERATED ARMING HANDLE SEVERAL TIMES. DOORS ARMS / DISARMS AS IT SHOULD. (5487775)
